# SDR 2008UALA03398

- Difficulty date: June 14, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 62,678 hours, 18,188 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulty
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 3R NOT ARMING.  REMOVED SLIDE AT DOOR 3R, LUBED ARMED, DISARMED BEARINGS AND OPS CHECKED SLIDE OPERATION.
